# SDR DXTA2023052486970

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 6,183 hours, 4,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ENTRY DOOR INOP.   GAINED ACCESS TO DIODE DC2013 AND FOUND ENVIRONMENTAL SPICE NOT FULLY CRIMPED ON WHITE WIRE OF DC2013. RE-CRIMPED SPICE AND EXIT LIGHT OPERATIONAL CHECKED GOOD. ALL ACCOMPLISHED IAW CE 680A CSPM 20-30-25, WDM 25-92-08 AND AMM 33-50-00. CLOSED ALL ACCESS GAINED
